# SDR SWAA2022050387614

- Difficulty date: March 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B CRACKED AT RIB 1 MKD DOT / [01] REMOVED CRACKED RIB #1 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB #1 PO#1758677 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-05-0G-0.;[03] VERIFIED STEPS #1 AND #2.;[04] OK TO TREAT AND PRIME DRILLED HOLES.;[05] TREATED AND PRIMED DRILLED HOLES IAW SRM 51-20-01-0G-0.;[06] OK TO INSTALL NEW RIB.;[07] INSTALLED NEW RIB #1 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-02-0G-0.;[08] (FINAL) REMOVED; LOCATED/DRILLED; AND INSTALLED NEW RIB #1 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.;[09] VERIFIED STEP #7; NEW RIB #1 INSTALLED.;[10] FINAL INSPECTION; #1 RIB REPLACED.
